# SDR REXA2022071100487

- Difficulty date: June 15, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362831
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK SEGMENT NO.4 BETWEEN F.S.661+14 TO F.S.661+90 CORRODED. REPLACED LH SEAT RAIL FROM FS 661+14-661+90 WITH NEW SEAT RAIL PN: SH690-36283-1 IAW CRJ 900 AMM 53-00-49-00-801-A07 AND 53-00-49-400-801-A07
